Advertisement

GAFA Geometric And Functional Analysis

, Volume 17, Issue 1, pp 271–319 | Cite as

Lefschetz–Verdier Trace Formula and a Generalization of a Theorem of Fujiwara

  • Yakov VarshavskyEmail author
Article

Abstract.

The goal of this paper is to generalize a theorem of Fujiwara (Deligne’s conjecture) to the situation appearing in a joint work [KV] with David Kazhdan on the global Langlands correspondence over function fields. Moreover, our proof is more elementary than the original one and stays in the realm of ordinary algebraic geometry, that is, does not use rigid geometry. We also give a proof of the Lefschetz–Verdier trace formula and of the additivity of filtered trace maps, thus making the paper essentially self-contained.

Keywords and phrases:

Lefschetz trace formula Deligne’s conjecture 

AMS Mathematics Subject Classification:

Primary: 14F20 Secondary: 11G25, 14G15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.Institute of MathematicsHebrew UniversityJerusalemIsrael

Personalised recommendations